# SDR VTZA97472

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3425 · Integrated Flight System
- Part: Attitude Ind
- Part number: 4020531574
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/GSO - FLT 6321 - DURING TAXI AT 1035 HOURS ON 8-19-97, RETURNED TO GATE WITH NO FURTHER PROBLEMS EXCEPT THE CAPTAIN'S ADI TUMBLED DURING TAXI.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
